Professor and Department Chair

Department of Mathematical Sciences
University of Arkansas
Fayetteville, AR 72701
Phone: 479-575-3351

I currently am serving as Chair of the Department of Mathematical Sciences.

My research interests are in commutative algebra and algebraic geometry. More specifically, I have

worked on linkage theory and residual intersections of ideals, and on problems involving blowing-up

algebras of ideals and modules.

Selected Publications:

Ubiquity of complete intersection liaison classes, Illinois J. Math. 58 (2014), 647663 (with Paolo Mantero)

Liaison of product varieties. J. Algebra 268 (2003), 572602

Normal blow-ups and their expected defining equations. J. Pure Appl. Algebra 162 (2001), 303313 (with Susan Morey)

Licci ideals and the non-almost complete intersection locus. Proc. Amer. Math. Soc. 129 (2001), 1-7

Serre's condition Rk for associated graded rings. Proc. Amer. Math. Soc. 127 (1999), 26192624 (with Bernd Ulrich)

Linkage and sums of ideals. Trans. Amer. Math. Soc. 350 (1998), 19131930

Artin-Nagata properties and Cohen-Macaulay associated graded rings. Compositio Math. 103 (1996), 729 (with Bernd Ulrich)


Fall 2017: MATH 510V Mathematical Seminar T 3:30-4:20

MATH 5013 Abstract Algebra with Connections to School Mathematics









These materials are not endorsed, approved, sponsored, or provided by or on behalf of the University of Arkansas, Fayetteville.